MAUDE Adverse Event Report: COVIDIEN FRANCE PRC ADV 18FR L UL F TY; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER

COVIDIEN FRANCE PRC ADV 18FR L UL F TY; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Model Number FPP18UL
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the catheter detached from the tubing that leads to the bag and was found to be leaking when the diaper was changed.There was no patient harm.

Brand Name
FRANCE PRC ADV 18FR L UL F TY
Common Device Name
URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11029520
Report Number9612030-2020-02723
Device Sequence Number16817431
Product Code FCN
UDI-Device Identifier10884521046733
UDI-Public10884521046733
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFPP18UL
Device Catalogue NumberFPP18UL
Device Lot Number1912802064
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date12/17/2020
Patient Sequence Number1